The Period From Hell Needing Some Thoughts

2 Replies
Andri - January 29

I was on BC for nearly two years when I decided to go off of it around the end of November/beginning December. I had been on Desogen for half of that time and switched over to Yasmin for the other half. When I had my first period, it acted as normal. I expected this as I had finished out my last pack's cycle, so my body was responding as normal. However, my next period arrived nearly a week late and has acted very strangely. For four days, I had nothing more than some strange spotting and was unsure if it was my period or pregnancy. This has then been followed by eight days of a period that is considerably heavier than what I am used to dealing with. I haven't had anymore than the usual cramping - just a lot of blood! Did anyone else experience this when going off of BC? If so, how long can I expect this to go on and at what point should I be contacting my doctor?

 

Andri - January 30

Someone? Anyone?

 

ChaycesMom - January 30

I never had that experience, but I would say that after 12days, 8 of which were heavy, I would definitly contact your doctor about it.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?